1 doctor weighed in:

I have been taking zocor (simvastatin) and I have developed hand tremors?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: Zocor/tremors

Tremors are listed as side effect of zocor (simvastatin) thogh it is not that common.
You should see your doctor he may find what is causing the tremors.Best is to stop the med and see if your tremors go away, than you know it is because of zocor (simvastatin).

In brief: Zocor/tremors

Tremors are listed as side effect of zocor (simvastatin) thogh it is not that common.
You should see your doctor he may find what is causing the tremors.Best is to stop the med and see if your tremors go away, than you know it is because of zocor (simvastatin).
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors